Computation of Macaulay Constants and Degree Bounds for Gröbner Bases
Co-author(s): Amir Hashemi and Hossein Parnian
Reference: Journal of Symbolic Computation, 111 (2022) 44-60
Description: This paper continues and extends our previous works [40, 46] . Following an approach developed by Dube and by applying the Hilbert series method, we provide an efficient algorithm to compute the Macaulay constants of a monomial ideal without computing any exact cone decomposition of the corresponding quotient ring. Combining it with a method proposed by Mayr and Ritscher, we derive a new upper bound for the maximum degree of the elements of any reduced Gröbner basis of an ideal generated by a set of homogeneous polynomials which depends on Krull dimension and the maximal degree of a generator of the considered ideal.
PDF File: PDF (257 kB)
Home, Last update: Thu Dec 2 19:43:44 2021